CSpace
Existence regime of symmetric and asymmetric Taylor vortices in wide-gap spherical Couette flow
Abbas, Suhail; Yuan, Li; Shah, Abdullah
2018
Source PublicationJOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING
Volume40Issue:3
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33861
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Abbas, Suhail,Yuan, Li,Shah, Abdullah. Existence regime of symmetric and asymmetric Taylor vortices in wide-gap spherical Couette flow[J]. JOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING,2018,40(3).
APA Abbas, Suhail,Yuan, Li,&Shah, Abdullah.(2018).Existence regime of symmetric and asymmetric Taylor vortices in wide-gap spherical Couette flow.JOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING,40(3).
MLA Abbas, Suhail,et al."Existence regime of symmetric and asymmetric Taylor vortices in wide-gap spherical Couette flow".JOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING 40.3(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Abbas, Suhail]'s Articles
[Yuan, Li]'s Articles
[Shah, Abdullah]'s Articles
Baidu academic
Similar articles in Baidu academic
[Abbas, Suhail]'s Articles
[Yuan, Li]'s Articles
[Shah, Abdullah]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Abbas, Suhail]'s Articles
[Yuan, Li]'s Articles
[Shah, Abdullah]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.